# SDR YENA2025111301100

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N4022J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10303
- Aircraft time: 16,203 hours, 2,401 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#123, JFK-LAX. AFTER PARKING TOW INFLIGHT CREW MEMBERS REPORTED DIRTY SOCK SMELL IN THE AFT GALLEY FROM DESCENT THROUGH 10,000 UNTIL TOUCHDOWN. APU WAS OFF. ENTERED A  CLOUD LAYER AT ABOUT 5,000' TILL 400' , SMELL INTENSITY REPORTED AS MILD. ONE FWD FA ALSO REPORTED THE MILD SMELL AT 2,500; PER CAQE REPORT, APU IS THE PROBLEM CAUSE OF THE SOURCE. INSPECTED APU, APU COMPARTMENT NO OIL LEAKS FOUND/NOTED. INSPECTED BOTH M/L/G WHEEL WELLS AND BELLY AREA UP TO APU INLET. NO EVIDENCE OF FLUID LEAKS NOTED. PERFORMED BOTH ENGINE RUNS. ISOLATED EACH BLEED SOURCE. NO ODOR NOTED. NO SMELL NOTED. PER INFO NOTICE 2017-T015L. SECTION A ISOLATED ODOR TO TYPE 10, TRANSIENT ENVIRONMENTAL, ODOR, A/C IJ FOR SERVICE.
